Please use this identifier to cite or link to this item: http://elib.gsu.by/jspui/handle/123456789/22480
Title: Maximal subgroups in the class theory of finite groups
Authors: Sel`kin, M.V.
Селькин, М.В.
Issue Date: 2000
Publisher: Гомельский государственный университет имени Ф. Скорины
Citation: Sel`kin, M.V. Maximal subgroups in the class theory of finite groups / M.V. Sel`kin // Известия Гомельского государственного университета имени Ф. Скорины. - 2000. - № 3 (16). - С. 167-173.
URI: http://elib.gsu.by/jspui/handle/123456789/22480
Appears in Collections:Известия ГГУ имени Ф. Скорины

Files in This Item:
File Description SizeFormat 
Sel'kin_Maximal.pdf7.95 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.